Hello, I had 3 vials of Juvederm injected 2 months ago in n/l folds, lower cheeks and cheek 'apples'. That evening my right cheekbone was tender and slightly swollen. That subsided but then my right eye became puffy and just isn't getting better. It looks and feels like a jelly bag under my eye yet my other eye looks great with no puffiness. The doctor said that the Juvederm can press on my lymphatics and make them sluggish. She did inject hyaluronidase 3 times in cheek but hasn't done anything.
Why is my Right Eye Still Puffy Two Months After Juvederm in Cheek?
Doctor Answers (5)
Cause of swelling under eyes 2 months after Juvederm?
I agree with the other physicians who have answered your question here already. You have been given good advice. It's unfortunate there is no quick fix. It may help to see a provider for a manual lymphatic drainage treatment.
Right eye still puffy after Juvederm
I agree with Dr. Echavez. After three rounds of hyaluronidase, it's not the Juvederm that's there. I know both sides don't have the effect, which makes you lucky, but it's unfortunate you have it at all. It will go away with time, and at this point, that's your best option.
Right eye puffy two months after Juvederm
A picture would be helpful, but from your description, it sounds as if you have developed some malar bag/edema as a result of the Juvederm treatment. This can be a difficult problem to treat, and I would not expect hyaluronidase to improve the puffiness, as it is not excess Juvederm that is causing the problem. It is thought to be due to disruption of lymphatic drainage to the area. I would give it some more time to see if it resolves.
You might also like...
Cheek Still Swollen after Several Hyaluronidase Injections
If Juvederm injection produced the initial swelling and Hyaluronidase has not helped, this can be a very difficult problem to treat. Usually, the residual swelling improves over time.
Juvederm in cheeks
Because the fillers like juvederm absorb water as part of their breakdown, they can worsen malar edema If it as injected near the eye cheek junction, it could represent product. Best to see you in person.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.